Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2021, Volume 14, Issue 2, Pages 17–26 (Mi vyuru591)  

Mathematical Modelling

Probabilistic solutions to the problem of rational consumer choice with random income

G. A. Timofeevaab, O. N. Ieab

a Ural State University of Railway Transport, Ekaterinburg, Russian Federation
b Ural Federal University, Ekaterinburg, Russian Federation

Abstract: Probabilistic solutions are used when the amount of decision-makers is large. Each of them chooses the optimal solution independently of the others by solving his optimization problem. In this case, the optimal solution constructed by a randomly selected person (e.g. a consumer of goods) can be considered as a random vector. In particular, probabilistic solutions arise naturally in the rational consumer choice problem if income is assumed to be random. The problem of the utility function maximization at a time when the income of a randomly selected consumer is described as a random variable is considered as the stochastic optimization problem. The properties and distribution of the probabilistic solution of the consumer choice problem for various types of the utility function and income distribution are studied.

Keywords: stochastic optimization, probabilistic solution, the problem of consumer choice, random income, utility function.

DOI: https://doi.org/10.14529/mmp210202

Full text: PDF file (205 kB)
References: PDF file   HTML file

UDC: 519.8
MSC: 91B16
Received: 08.01.2021
Language:

Citation: G. A. Timofeeva, O. N. Ie, “Probabilistic solutions to the problem of rational consumer choice with random income”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 14:2 (2021), 17–26

Citation in format AMSBIB
\Bibitem{TimIe21}
\by G.~A.~Timofeeva, O.~N.~Ie
\paper Probabilistic solutions to the problem of rational consumer choice with random income
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2021
\vol 14
\issue 2
\pages 17--26
\mathnet{http://mi.mathnet.ru/vyuru591}
\crossref{https://doi.org/10.14529/mmp210202}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru591
  • http://mi.mathnet.ru/eng/vyuru/v14/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021